# SDR SIMA200932801

- Difficulty date: November 24, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 15,725 hours, 11,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 15,725 hours, 11,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE RIGHT AND LEFT FRAME 280 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AND LEFT FRAME 280 BEAM IAW EO CR-53MR-134R1.  THE DEFECT LOCATION WAS 8 INCHES FROM EITHER SIDE OF THE FLIGHT DECK DOOR CUTOUT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
